Pseudospectra of elements of reduced Banach algebras

Show simple item record

dc.contributor.author Krishnan, Arundhathi
dc.contributor.author Kulkarni, S. H.
dc.date.accessioned 2019-02-04T12:55:44Z
dc.date.available 2019-02-04T12:55:44Z
dc.date.issued 2017
dc.identifier.citation Krishnan, A. and Kulkarni, S. H. (2017) 'Pseudospectra of elements of reduced Banach algebras', Advances in Operator Theory, 2(4), pp. 475-493. doi: 10.22034/aot.1702-1112 en
dc.identifier.volume 2 en
dc.identifier.issued 4 en
dc.identifier.startpage 475 en
dc.identifier.endpage 493 en
dc.identifier.issn 2538-225X
dc.identifier.uri http://hdl.handle.net/10468/7428
dc.identifier.doi 10.22034/aot.1702-1112
dc.description.abstract Let A be a Banach algebra with identity 1 and p∈A be a non-trivial idempotent. Then q=1−p is also an idempotent. The subalgebras pAp and qAq are Banach algebras, called reduced Banach algebras, with identities p and q respectively. For a∈A and ε>0, we examine the relationship between the ε-pseudospectrum Λε(A,a) of a∈A, and ε-pseudospectra of pap∈pAp and qaq∈qAq. We also extend this study by considering a finite number of idempotents p1,⋯,pn, as well as an arbitrary family of idempotents satisfying certain conditions. en
dc.format.mimetype application/pdf en
dc.language.iso en en
dc.publisher Tusi Math. Research Group (TMRG) en
dc.relation.uri http://www.aot-math.org/article_48321.html
dc.rights © 2017 Tusi Math. Research Group (TMRG) en
dc.subject Banach algebra en
dc.subject Direct sum en
dc.subject Reduced Banach algebra en
dc.subject Idempotent en
dc.subject Pseudospectrum en
dc.subject Spectrum en
dc.title Pseudospectra of elements of reduced Banach algebras en
dc.type Article (peer-reviewed) en
dc.internal.authorcontactother Arundhathi Krishnan, School of Mathematical Sciences, University College Cork, Cork, Ireland. +353-21-490-3000 Email: arundhathi.krishnan@ucc.ie en
dc.internal.availability Full text available en
dc.date.updated 2019-02-04T12:44:07Z
dc.description.version Accepted Version en
dc.internal.rssid 471843406
dc.description.status Peer reviewed en
dc.identifier.journaltitle Advances in Operator Theory en
dc.internal.copyrightchecked No !!CORA!! en
dc.internal.licenseacceptance Yes en
dc.internal.IRISemailaddress arundhathi.krishnan@ucc.ie en


Files in this item

This item appears in the following Collection(s)

Show simple item record

This website uses cookies. By using this website, you consent to the use of cookies in accordance with the UCC Privacy and Cookies Statement. For more information about cookies and how you can disable them, visit our Privacy and Cookies statement